SciELO - Scientific Electronic Library Online

 
vol.70 número6Tumores abdominales malignos en la infancia. Orientación diagnóstica índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Revista chilena de pediatría

versión impresa ISSN 0370-4106

Resumen

HEUSSER R., Felipe  y  GARAY G., Francisco J.. Medications of pediatric use, long QT, and cardiac rhythm disturbances. Rev. chil. pediatr. [online]. 1999, vol.70, n.6, pp.457-463. ISSN 0370-4106.  http://dx.doi.org/10.4067/S0370-41061999000600002.

During the last few years there have been an increasing number of publications reporting serious cardiac rhythm disturbances, and even sudden death, in pediatric patients taking medications that are regular in the pediatric therapeutics. Within these medications are cisapride and others used in gastroenterology, macrolide antibiotics, antifungal, antihistamines, and psychotropics. These complications are infrequent, occurs in relation with overdose, combination of two of these drugs or in patients with conditions of susceptibility. These medications can prolong abnormally the QT interval of the ECG, condition that predispose the patients to serious ventricular disrrhythmia and sudden death. We review some of these medications, describe its mechanism of inducing arrhythmia and recommend guides for it safe prescription, particularly in patients with major susceptibility, and then prevent this serious complication of the pediatric therapeutics

Palabras clave : medications; arrhythmia; QT interval; sudden death; infants.

        · resumen en Español     · texto en Español

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons